Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Itchy rash on arms, legs, chest and abdomen - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3268 Questions

Doctor :   hi
Doctor :   how can i help u?
User :   My son has a itchy rash on his arms, legs chest and abdomen
Doctor :   Do he have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
User :   no
User :   i have it too
Doctor :   Have you had any similar problems in the past?
User :   i have it too, and no nothing in the past
Doctor :   Have he taken/taking any medicines or had any consultation with a Doctor?
User :   he had strep throat and finished his medicines
Doctor :   since how long he's having this probs?
User :   about 2 weeks, i've had it over a month
Doctor :   what was the medication?
User :   Amoxicillin
User :   the strep went away but the rash isnt letting up
Doctor :   well that is the end result of the strep onfections
Doctor :   nothing to worry for?
User :   i dont have the strep throat but i have a similiar rash
Doctor :   k fine
User :   its waking him up at night itching, i've tried benadryl and creams, nothing seems to help
Doctor :   well then it might be due to scabies
Doctor :   u have visit the doc'for the physical exam

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor